# SDR DALA2022072505116

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,153 hours, 43,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 1R DOOR WILL NOT DISARM. CORRECTIVE ACTION: LUBRICATED GIRT BAR FITTINGS. OPS CKS GOOD. (8614652)
